# SDR ABXA2024011812

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,646 hours, 27,689 cycles
- Engine: Pwa JT9D*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 7765557
- Part serial: F11557
- Condition: Malfunctioned
- Location: Engine Vane
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

WHILE SETTING THRUST DURING A STATIC TAKEOFF WITH EEC'S DEFERRED A COMPRESSOR STALL OCCURRED. THE COMPRESSOR STALL SEEMED TO BE ON THE LT ENG, ABORTED TAKE OFF AND RETURNED TO THE GATE.MAINTENANCE GROUNDED AC ,MAINTENANCE T/S IAW FIM 71-05 F/T 806. PERFORMED BORESCOPE OF #1 ENG IAW AMM 72-00-00 NO DEFECTS NOTED.#2 ENGINE STILL IN WORK .AMENDED REPORT WILL BE FILED AFTER COMPLETION .#2 ENGINE BORO. FOUND 11TH STAGEL/PC WITH LEADING EDGE DAMAGE. REPAIRED IAW AIM W/O 24-01-22-01R .RIGHT ENGINE VSV ACTUATOR LEAKING FROM DRAIN. REPLACED IAW 75-31-02. LEFT ENGINE EVBC INPUT LEVER LEAKING FUEL.REPLACED EVBC IAW 75-31-01 PERFORMED ENGINE TRIM RUNS OPS CHECK GOOD IAW 71-01-00/501 PERFORMED EVAL FLIGHT SATISFACTORY.
